U.S. doctors online nowAsk doctors free
GA
A 53-year-old female asked:

Nuclear stress test earlier today. diangosis w pleuritis last week. on pred. heart racing since test. not bad but noticeable at around 90 at rest. related?

2 doctor answers2 doctors weighed in
Dr. Philip Miller
A Verified Doctoranswered
Family Medicine 48 years experience
Prednisone: YES: prednisone is a great drig, but many side effects including racing heart, palpitations, anxiety, insomnia, gastritis and irritability. It sounds like a side effect issues but you should be examined and checked.
Dr. Donald Colantino
Internal Medicine 62 years experience
Tachycardia: This mild increase in your resting heart rate is most likely related to inflammation or low grade fever. Is there any associated lung problem associated with the plueritic inflammation? Tylenol (acetaminophen) may help reduce inflammation,temperature, and the heart rate. Your physician is best qualified to advise you as he/she knows all your findings.
Last updated Aug 12, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.